# SDR IPXA2024020195540

- Difficulty date: January 11, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Bent
- Location: Frms 86-87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUS STRUCTURE FR86 TO FR87 LH  WEB ( INTERCOSTAL) BENT DOT 146-052 REPAIRED INTERNAL STRUCTURE FR 86 TO FR 87 INTERCOSTAL BENT IAW E.O.: M-5100-41097-C. APPLIED C.I.C. AT FUS. LH INTERNAL STRUCTURE FR86 TO FR87 INTERCOSTAL I.A.W. E.O. M-5100-278-L.
